# SDR IPXA2016061504632

- Difficulty date: May 18, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 27,830 hours, 18,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C.250, PUNTURE OF LWR SURFACE SKIN, 59.00" FROM INBD EOP, NR 9 SLAT.  ACCOMPLISHED EA 757-5743-27-A2221.
